I have a 14 year old son who recently started Vyvance and Geodon. Two weeks ago, after being on it for appx. 6 weeks, he started having alot more anger than usual (ie. punching walls in, wanting to beat up a handicapped kid at school, threatening to punch me in my face and smother me in my sleep, etc....) So I became really concerned and assumed it was the Geodon, but after hearing from one other person and looking it up online, I now know that Vyvance has had at least 163 cases causing aggression, 133 cases of irritability, 112 cases causing agitation, 101 cases causing abnormal behavior, 91 cases causing anger, 10 cases causing hostility and 3 cases of physical assault. I immediately took him off of it. View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.